Title of article :
Numerical methods for integral equations of Mellin type
Author/Authors :
Elschner، نويسنده , , J. and Graham، نويسنده , , I.G.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
15
From page :
423
To page :
437
Abstract :
We present a survey of numerical methods (based on piecewise polynomial approximation) for integral equations of Mellin type, including examples arising in boundary integral methods for partial differential equations on polygonal domains.
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2000
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1551268
Link To Document :
بازگشت